# SDR 99UAL900416

- Difficulty date: August 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7251U
- Make and model: Boeing 727222
- Aircraft serial: 21398
- Engine: Pwa JT8D15
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 1U10851
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON GEAR EXTENSION AIRCRAFT LOST HYDRAULIC SYSTEM A.  BOTH PUMPS RAN TO ZERO HYDRAULIC FLUID QUANTITY.  *S/D*  REPLACED NR 1 AND NR 2 ENGINE DRIVEN HYDRAULIC PUMPS AND REPLACED LT MLG LOCK OPERATED SEQUENCE VLV PER MAINTENANCE MANUAL.  PERFORMED NORMAL RETRACTION AND MANUAL EXTENSION TESTS, NO IRREGULARITIES FOUND.
